Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 49, Issue 1, Pages 19–27 (Mi mz2862)  

This article is cited in 2 scientific papers (total in 2 papers)

On the number of real and complex moduli of singularities of smooth functions and realizations of matroids

V. A. Vassiliev, V. V. Serganova

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR

Full text: PDF file (974 kB)

English version:
Mathematical Notes, 1991, 49:1, 15–20

Bibliographic databases:

UDC: 517
Received: 01.08.1989

Citation: V. A. Vassiliev, V. V. Serganova, “On the number of real and complex moduli of singularities of smooth functions and realizations of matroids”, Mat. Zametki, 49:1 (1991), 19–27; Math. Notes, 49:1 (1991), 15–20

Citation in format AMSBIB
\Bibitem{VasSer91}
\by V.~A.~Vassiliev, V.~V.~Serganova
\paper On~the number of real and complex moduli of singularities of smooth functions and realizations of matroids
\jour Mat. Zametki
\yr 1991
\vol 49
\issue 1
\pages 19--27
\mathnet{http://mi.mathnet.ru/mz2862}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1101546}
\zmath{https://zbmath.org/?q=an:0732.58008|0724.58009}
\transl
\jour Math. Notes
\yr 1991
\vol 49
\issue 1
\pages 15--20
\crossref{https://doi.org/10.1007/BF01137056}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GN70000002}


Linking options:
  • http://mi.mathnet.ru/eng/mz2862
  • http://mi.mathnet.ru/eng/mz/v49/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vassiliev, “Topology of plane arrangements and their complements”, Russian Math. Surveys, 56:2 (2001), 365–401  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Vassiliev V., “Resolutions of Discriminants and Topology of their Complements”, New Developments in Singularity Theory, NATO Science Series, Series II: Mathematics, Physics and Chemistry, 21, eds. Siersma D., Wall C., Zakalyukin V., Springer, 2001, 87–115  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:225
    Full text:69
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021